# SDR 22AA20081001

- Difficulty date: October 3, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 99,697 hours, 18,196 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER CLOSING CARGO DOOR FOR DEPARTURE, HARD ODOR OF HYDRAULIC FLUID IN FLIGHT DECK.  REMOVED AND REPLACED MAIN CARGO DOOR CLOSE LINE AS REQUIRED; OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH M/M 52-34-01, NO LEAKS FOUND.
